# SDR DALA2019062523848

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 STGR30RH HOLE 5 (CRACK DIRECTION IS 3 AND 9 OCLOCK) IN FWD CARGO COMPARTMENT, PERFORMED TIME LIMITED REPAIR LOC ON FRAME 35RH AT LEVEL OF STR- 30RH ON BULKHEAD LAYER AS PER PRI 578012-14 REV 0,1,2,3 ERA 578012-14AD REV ORIGINAL
